I have an autoimmune disease -systemic JRA that I have been treated for , for approx. 13 years- I am now in my early 30's.
My question is this- beginning last spring, I had quite a flare and my medication was increased. Beginning in August I have had 3 episodes where I first begin to have hives and then approximately a week later, break out in something that looks similar to tiny boils - the first time it happened across my back, the next two times it occured I guess you could say on the side of my ribcage. The hive episodes lasted about 3-4 weeks each time. With this last episode one of the spots is taking a while to clear up and that area where it is is very tender---- any hints as to what this might be???? Thank you for your time!
Often I see patients who get outbreaks of small boils on various parts of their bodies. These represnt "folliculitis," or iflammation of the skin follicles which cover the body. I have rarely been able to make sense of why these pop out and where they apear. If left alone and not picked at, they always go away. They have no contagious or systemic significance.
In your case, I can't hink of any relationship with your JRA.
My brother has a very red, burning, itchy rash on his chest, and has spread to the neck, sholder, and upper back. He completed several chemo-therapy treatments, 6 months ago. He says it is very painful also, and at times has what he calls "cramps" around the left and right chest(not at the same time). He sometimes runs a fever, but it has not been measured, to know how high it is at those times. It does not have "blisters. He has not been exposed to the sun (not on his upper torso, just arms and legs. He has very dry, itchy skin, that he says, he was told it is due to the chemo therapy. The skin, where this rash appears, is extremely sensitive. Do you have any ideas?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.